I have been getting migraine headaches for the past 15 years. For the past week I have had this horrible headache that I'm sure is not a migraine. It is all over my head but feel more pressure on the top and sides of my head.
I wake up dizzy and nauseous every morning and feel that way for a few hours, after that its on and off all day. I haven't taken any medication for the past three days since they were not helping and even seemed to make me feel worse. Other weird thing is that during this time my left leg has felt odd. It's not exactly pain more like numbness. It's the whole leg but mostly from the knee down.
I don't have a regular physician other than my obgyn but I guess it's time to find one.
Hi there, Sorry to hear you been un well, these darn Headaches are a real pain, I know, as I too suffer from them, I use to get a headache in the morning, like hangover. 2 years ago I was woken bye a huge Migraine in the early hours (4.30) in the morning, It felt like someone had put my head in a vise and squeezed the band so tight, then if you turned me upside down, drill a hole in my head to realease the pressure, all the fliud would come out, and I'd feel better, It was that kind of feeling, that all I needed, when I saw my doc, and Nervo specialist, they had done CT scan, came back normal, I had High Blood pressure, and they seem to think that was the problem. I can't Take any Pain killers, as they seem to make things worse, like you say. Give me a dark, and quite room, let me sleep, sometime I feel like that I'm sleeping my life away. I know that I have lots of health Problems, seem to be related to the headaches, my doc says. Any how get in touch with your doc, monior your headaches, and do food diary as well. Eat lots of fresh fruit veges and excise when you can, all the best. Hope you get some help soon. X
I am a migraine sufferer and not a doctor but your headaches certainly sound like migraines to me. Migraines are not typical headaches but are neurologically based. I suffered for years before going to the right doctor, a neurologist. I started taking Topamax to prevent the migraines. I rarely get them but if I do, I take Sumatriptan that knocks it out. One side effect of the Topamax is weight loss. Most people lose 20% of their body weight fairly quickly. I strongly recommend you make an appointment with a neurologist.
Best of luck!
hi hope things are good for you! i suffer from migraines, and they are no fun! i've missed most of my grandbabies parties,and other little things. i go to a headache clinic in chicago. i love my dr. she really cares about her people. plus she has migraines, also. so she knows what your going through. find you a clinic, and get there fast. hope things work out for you!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.